This topic is now archived and is closed to further replies.


Did I Possibly Shock My Skin?

2 posts in this topic

I've been off the regimen for a bit now and the residual flakes are all gone (if you want to see why I went off the regimen, read my log). I wore foundation for the first time in a LONG time yesterday and I'm wondering if I shocked my skin with the combo of using foundation & coming off of the BP or the foundation broke me out. Or maybe I just won't know?

Finished my 1st round of Accutane course on 3/29/2015
40mg/day every month for 6 months

Began 2nd round of Accutane on 10/13/2015
My acne came back very mildly & nowhere near as bad as it used to be, I refused any topicals or antibiotics since I've already been through the "last resort" treatment without any problems.

Dosage & length of time is the same as the 1st round.

Update: 10/1/2016
Skin is still completely clear! I'll get an occasional random pimple every few months, and I'm perfectly okay with that.

Share this post

Link to post
Share on other sites

There is no way to know.

If you're really determined to know which is the cause, you have to stick with the makeup you wore on the regimen, and wait a good period of time before switching makeup (around a month). If you wore different makeup and a breakout occurred thereafter, then you have something to work off of.

Or you could do what I do. Trust my gut.

Share this post

Link to post
Share on other sites